# SDR AALA202505066733

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 22,196 hours, 5,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 10WL DISPLAYED DURING SYSTEM TEST. REPLACED PASSENGER  / CREW DOOR 831 SLIDE RAFT PER AMM 25-62-44 (AALA202505060987) AND REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY 10WL PER AMM 33-51-38. (AALA202505066733) A SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY SYSTEM WAS ACCOMPLISHED WITH NO FAULTS NOTED.
